# SDR SWIA200616454

- Difficulty date: January 4, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 12,387 hours, 10,594 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTS IN FLT SHUT DOWN OF NR 1 ENG DUE TO LOW OIL PRESS MASTER WARNING MSG.  INSPECTED LT ENG AND FOUND OIL LEAKING FROM SPLINE PLUG FOR NR 1 EDP DEACTIVATION.  VERIFIED LPT AND HPT ROTATE FREE.  INTERROGATED MDC ENG EXCEEDENCE AND FOUND LT ENG LOP/SEC IN LIMITS IAW CRJ MM 72-00-00-280-201.  C/W CHIP DETECTOR AND OIL FILTER INSPECTION AND NO CONTAMINATION FOUND.
